# SDR CA031205008

- Difficulty date: December 1, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 21,281 hours
- Engine: Pwa S3H1G
- Propeller: Hamstd 23D40
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: C3W10433
- Condition: Corroded
- Location: Wing Strut
- Component: Strut, Dhav
- Component part number: C3W1006
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FRETTING EXFOLIATION CORROSION ON LINK ATTACH LUG (1 ONLY).
